American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 110 of 110 found      Go to page: 1 2 3 4

[91] Isaac Chavel. On A. Hurwitz' method in isoperimetric inequalities . Proc. Amer. Math. Soc. 71 (1978) 275-279. MR 0493885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] John Douglas Moore. Codimension two submanifolds of positive curvature . Proc. Amer. Math. Soc. 70 (1978) 72-74. MR 487560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] James R. Wason. Position of compact hypersurfaces of the $n$-sphere . Proc. Amer. Math. Soc. 68 (1978) 90-91. MR 475593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] B. V. Dekster. The volume of a slightly curved submanifold in a convex region . Proc. Amer. Math. Soc. 68 (1978) 203-208. MR 0474147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Joel L. Weiner. Closed curves of constant torsion. II . Proc. Amer. Math. Soc. 67 (1977) 306-308. MR 0461385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] S. Alexander. Locally convex hypersurfaces of negatively curved spaces . Proc. Amer. Math. Soc. 64 (1977) 321-325. MR 0448262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Tilla Klotz Milnor. The curvatures of some skew fundamental forms . Proc. Amer. Math. Soc. 62 (1977) 323-329. MR 0461383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Chuan Chih Hsiung and Larry R. Mugridge. Conformal invariants of submanifolds . Proc. Amer. Math. Soc. 62 (1977) 316-318. MR 0433361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] T. Nagano and B. Smyth. Minimal surfaces in tori by Weyl groups . Proc. Amer. Math. Soc. 61 (1976) 102-104. MR 0431047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Seiichi Yamaguchi, Masahiro Kon and Yasushi Miyahara. A theorem on $C$-totally real minimal surface . Proc. Amer. Math. Soc. 54 (1976) 276-280. MR 0402654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Gerald D. Ludden, Masafumi Okumura and Kentaro Yano. A totally real surface in $CP\sp{2}$ that is not totally geodesic . Proc. Amer. Math. Soc. 53 (1975) 186-190. MR 0380683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Robert Maltz. Cylindricity of isometric immersions into Euclidean space . Proc. Amer. Math. Soc. 53 (1975) 428-432. MR 0643658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Dimitri Koutroufiotis. A characterization of parallel ovaloids . Proc. Amer. Math. Soc. 46 (1974) 86-93. MR 0353215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Bang-yen Chen. An invariant of conformal mappings . Proc. Amer. Math. Soc. 40 (1973) 563-564. MR 0320956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Chang Shing Chen. More on tight isometric immersions of codimension two . Proc. Amer. Math. Soc. 40 (1973) 545-553. MR 0375169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Howard Jacobowitz. Isometric embedding of a compact Riemannian manifold into Euclidean space . Proc. Amer. Math. Soc. 40 (1973) 245-246. MR 0375173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Bang-yen Chen and Masafumi Okumura. Scalar curvature, inequality and submanifold . Proc. Amer. Math. Soc. 38 (1973) 605-608. MR 0343217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Joel L. Weiner. The Gauss map in spaces of constant curvature . Proc. Amer. Math. Soc. 38 (1973) 157-161. MR 0310813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Bruce L. Reinhart and John W. Wood. A metric formula for the Godbillon-Vay invariant for foliations . Proc. Amer. Math. Soc. 38 (1973) 427-430. MR 0310907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] John Douglas Moore. Reducibility of isometric immersions . Proc. Amer. Math. Soc. 34 (1972) 229-232. MR 0293546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 110 of 110 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia